# SDR EE4Y2012072400262

- Difficulty date: July 6, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,932 hours, 41,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9936073U17
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 1155 BETWEEN LONGERON 28 AND 29 RT ANGLE CRACKED.  ANGLE WAS REPLACED WITH THE SRM 51-01, PARAGRAPH 2.
